# SDR DALA2015091805766

- Difficulty date: September 17, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 68,761 hours, 30,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CORNER FITTING FRAME 66  AT AFT GALLEY AREA FROM STRINGER 22L TO STRINGER 23L  L=0.700" W=0.350" D=0.004" .SSI534133.  REPLACED CORNER FITTING FRAME 66 AT AFT GALLEY AREA FROM STRINGER 22L TO STRINGER 23L IAW SRM 51-72-11 AND DWG D53480020.
